# SDR 20000508SH022

- Difficulty date: April 11, 2000
- Submitted: May 8, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Coupler
- Part number: A3181
- Condition: Cracked
- Component: Governor, Hartzl
- Component part number: F611A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVENT CRACK INDICATION OF THE DRIVE SPLINE OF THE DRIVE COUPLER.  (X)
